Quantum invariants of periodic links and periodic 3-manifolds

Tom 184 / 2004

Qi Chen, Thang Le Fundamenta Mathematicae 184 (2004), 55-71 MSC: 57M27, 57R56. DOI: 10.4064/fm184-0-4

Streszczenie

We give criteria for framed links and 3-manifolds to be periodic of prime order. As applications we show that the Poincaré sphere is of periodicity 2, 3, 5 only and the Brieskorn sphere ${\mit \Sigma }(2,3,7)$ is of periodicity 2, 3, 7 only.

Autorzy

  • Qi ChenMathematics Department
    The Ohio State University
    Columbus, OH 43210, U.S.A.
    e-mail
  • Thang LeSchool of Mathematics
    Georgia Institute of Technology
    Atlanta, GA 30332, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek